Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
On connectivity of consecutive-d digraphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 257, 期号: 2-3, 页码: 371-384
Authors:  Du, DZ;  Hsu, DF;  Ngo, HQ;  Peck, GW
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
consecutive-d digraphs  connectivity  interconnection networks  
On shortest three-edge-connected Steiner networks with Euclidean distance 期刊论文
DISCRETE APPLIED MATHEMATICS, 2000, 卷号: 103, 期号: 1-3, 页码: 141-152
Authors:  Hsu, DF;  Hu, XD
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Steiner networks  spanning networks  edge-connectivity  approximation algorithms  
On minimum-weight k-edge connected Steiner networks on metric spaces 期刊论文
GRAPHS AND COMBINATORICS, 2000, 卷号: 16, 期号: 3, 页码: 275-284
Authors:  Hsu, DF;  Hu, XD;  Lin, GH
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Super line-connectivity of consecutive-d digraphs 期刊论文
DISCRETE MATHEMATICS, 1998, 卷号: 183, 期号: 1-3, 页码: 27-38
Authors:  Cao, F;  Du, DZ;  Hsu, DF;  Hwang, LH;  Wu, WL
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30